Welcome, Guest. Please login or register.
October 22, 2020, 12:34:50 am

Login with username, password and session length


Members
  • Total Members: 35555
  • Latest: xarris
Stats
  • Total Posts: 756723
  • Total Topics: 63993
  • Online Today: 257
  • Online Ever: 4912
  • (November 13, 2019, 02:56:14 am)
Users Online
Users: 1
Guests: 255
Total: 256

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Option to change from Odefsey to Biktarvy or Devato  (Read 662 times)

0 Members and 1 Guest are viewing this topic.

Offline Shakurrbd90

  • New Member
  • Posts: 1
Option to change from Odefsey to Biktarvy or Devato
« on: May 20, 2020, 01:54:25 pm »
Hi all,

I've been on odefsey since September 2018, my numbers are good CD4 660 and viral load is below 30. I've been HIV+ for 10 years now.

One of the issues that I have noticed when taking odefsey, or at least I attribute to this, is anxiety and depression. Before taking Odefsey, I never really gave my hiv a second thought and was quite the happy go lucky kind of guy. I've taken Truvada and Eviplera in the past without much issue beyond my stomach (IBS).

Since taking odefsey, I feel constant tension in my jaw, clenching and also my thoughts are racing a lot, depression. Initially, I felt that I had more energy after odefsey but I do feel a lot of anxiey.

I've spoken to my specialist regarding this and he offered me the chance to change to Biktarvy or Devato. Any opinions on either of these options would be great!!!

Thanks,
R




Offline virgo313

  • Member
  • Posts: 296
Re: Option to change from Odefsey to Biktarvy or Devato
« Reply #1 on: May 21, 2020, 12:02:32 pm »
Wonder why ur Dr give u choices. I mean HIV meds should go along with a person “lifestyle” like is he/she a night or day person. Or does the person takes regular meals on time (if meds require food). Based on these ur Dr should be able to decide and advise you best choice.

Every react differently differently with Meds. So, it is best to ask Dr to “choose” & let your try out B or D. Ur Dr should be able to decide for you.
RVD Nov 2015. VL --> Log 5.32 HAART on 23/11/15
TDF+FTC+EFV / Chemo KS - 25/11/15 - 20/01/16.
CD4 - 4 (3/11/15) / VL - 225,000

Offline gorka

  • Member
  • Posts: 91
Re: Option to change from Odefsey to Biktarvy or Devato
« Reply #2 on: June 02, 2020, 10:25:05 am »
Id recommend Dovato.  I switched to it from biktarvy. gained a lot of weight on biktarvy so hoping i shed some on dovato with less meds involved. 

 


Terms of Membership for these forums
 

© 2020 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.